# SDR ANCF2019030701

- Difficulty date: March 7, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAR 7. DURING TAKE OFF ROLL DOOR L AVIONICS APPEAR ON ECAM. CORRECTIVE ACTIONS: MAR 7. DURING TAKE OFF ROLL DOOR L AVIONICS APPEAR ON ECAM IN ACCORDANCE WITH MEL THIS ITEM IS DEFERRED TO DMI MEL 52-70-01 CAT C DUE DATE 17 MAR 2019 ITEM 4 AUTHORIZED MCC CNMCC-2019-AV1211 MAINTENANCE PROCEDURE ACCORDING AMM 52-70-00-040-004. MAR 11. IN ACCORDANCE WITH AMM 52-71-00-710-001 OPERATIONAL TEST OF DOOR WARNING SYSTEM AVIONICS COMPARMENT DOOR WAS PERFORMED, NO FOUND FAULT TEST SATISFACTORY.
